# SDR 9608979949

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8928E
- Make and model: Doug DC-9-31
- Aircraft serial: 45865
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: H209B
- Condition: Failed
- Location: Flap Position
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLAP/RUDDER STOP INOPERATIVE LIGHT ILLUMINATED DURING TAKEOFF ROLL.  ABORTED TAKEOFF AND RETURNED TO GATE.  MAINTENANCE REPLACED FLAP SWITCH S1-351 AND OPERATIONAL CHECK NORMAL.
